Best Price* ₹ 34.79 MRP ₹ 43.49
(Inclusive of all taxes) * Mkt: Alembic Pharmaceuticals Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Availability & Expiry

Delivering To


INTRODUCTION

MEGADOL SYRUP is a combination of Ibuprofen and Paracetamol, which belongs to the group of medicines called Non-steroidal anti-inflammatory (NSAIDs) and Analgesics respectively. It is indicated in the treatment of minor aches and pains and for reduction of fever.

Before taking this medicine, inform your doctor if you are allergic (hypersensitive) to ibuprofen, paracetamol, or any other NSAIDs such as aspirin.

Also tell the doctor if you have, liver, kidney, or heart problems. Pregnant and breastfeeding women should consult their doctors before taking the medicine.

The most common side effects are diarrhoea, nausea, vomiting, stomach pain, dizziness, and headache. Consult your doctor for advice if any of the above side effects worsen or persist for a longer duration.

USES OF MEGADOL SYRUP

  • It is used treat minor aches and pains and for reduction of fever

HOW MEGADOL SYRUP WORKS

MEGADOL SYRUP collectively works as non-steroidal anti-inflammatory (NSAIDs) and analgesic agent which works by inhibiting the effect of a chemical messenger called prostaglandins that are responsible for producing pain and inflammation. This blocks the Cox-enzyme (a natural substance produced in our body) thereby, restricting its action, which reduces the inflammation and pain at the site.

DIRECTIONS FOR USE

Take MEGADOL SYRUP as advised by your physician. Shake well before use. Your doctor will decide the correct dose and duration for you depending upon your age, body weight and disease condition.

SIDE EFFECTS OF MEGADOL SYRUP

COMMON

  • dizziness
  • stomach pain
  • nausea
  • diarrhoea
  • nervousness
  • headache
  • heartburn
  • ringing in the ears
  • itching of the skin and rashes
  • loss of appetite
  • vomiting
  • increased urea (in the blood) level
  • increased creatinine (in the blood) level
  • increased alanine aminotransferase

UNCOMMON

  • kidney problems

RARE

  • constipation

Stop taking the medicine and contact your doctor immediately if you experience any of the following side effects:

  • signs of intestinal bleeding, with the following symptoms like symptoms vomiting blood or what looks like coffee granules, blood in the stools or black tarry stools
  • stiff neck, prolonged fever, feeling disoriented
  • asthma, wheezing, shortness of breath
  • sudden pain or tightness in the chest
  • signs of a severe allergic reaction, with symptoms such as swelling of the face, lips, tongue, throat, making breathing and swallowing difficult, hives, skin rash
  • rapid heart rate, increased blood pressure
  • fluid retention, fluttering

HOW TO MANAGE SIDE EFFECTS

Nausea and Vomiting:

Take this medicine with or just after a meal or a snack. Stick to simple meals. Avoid eating rich or spicy food.

Diarrhoea:

Drink lots of fluids, such as water or fruit juices to keep yourself hydrated. Avoid taking any medicine on your own for treating diarrhoea. Consult your doctor if the symptom did not improve.

Stomach pain:

Try to rest and relax. Eat and drink slowly or try to have smaller and frequent meals. Keep a heating pad on your stomach. If the symptom does not improve, contact your doctor.

Dizziness:

Try to rest and relax. Get enough sleep. Avoid driving or operating any tools or machines while you are feeling dizzy. Do not consume too much alcohol, as it can aggravate your dizziness. Consult your doctor if the symptom did not improve.

Headache:  

Rest and relax. Drink plenty of fluids such as water or electrolytes. Apply a pain-relieving balm on the head if required. Do not consume too much of alcohol. Consult your doctor if the symptom did not improve.

WARNING & PRECAUTIONS

PREGNANCY

MEGADOL SYRUP is not recommended for use in pregnant women. Consult your doctor before taking the medicine.

BREASTFEEDING

MEGADOL SYRUP is not recommended for breastfeeding mothers. Consult your doctor before taking the medicine.

DRIVING AND USING MACHINES

MEGADOL SYRUP does not possess an effect while driving or using machinery.

ALCOHOL

Consumption of alcohol should be avoided during treatment with MEGADOL SYRUP.

KIDNEY

MEGADOL SYRUP should be used with caution for patients suffering from kidney problems. Consult your doctor before taking this medicine.

LIVER

MEGADOL SYRUP is not recommended in patients having liver damage. Consult your doctor before taking the medicine.

ALLERGY

Do not take MEGADOL SYRUP, if you are allergic (hypersensitive) to Ibuprofen or Paracetamol or any other ingredients of this medicine.

LUNGS

MEGADOL SYRUP is not recommended in patients with a history of bronchial asthma. Consult your doctor before taking the medicine.

HEART DISEASE

MEGADOL SYRUP is not recommended in patients with a history of heart attack, bypass surgery, block in arteries, or ischemia arteries. Consult your doctor before taking the medicine.

OTHERS

Before taking MEGADOL SYRUP tell your doctor if you:

  • have systemic lupus erythematosus (SLE) (condition of the immune system affecting connective tissue resulting in joint pain, skin changes and disorder of other organs)
  • have a blood clotting disorder
  • have a gastrointestinal disorder, ulceration, bleeding in the stomach or duodenum

Use in pediatrics:

Your doctor will prescribe the right dose depends on your child’s age, body weight and disease condition. Consult your doctor before taking the MEGADOL SYRUP.

Use in geriatrics:

MEGADOL SYRUP should be used with caution in elderly patients. Consult your doctor before taking the medicine.

INTERACTIONS

A. Drug-Drug interactions:

Before taking MEGADOL SYRUP, inform your doctor if you are taking any of the following medicine:

  • other NSAIDs (Ex. naproxen, diclofenac)
  • diuretics promotes diuresis (Ex. hydrochlorothiazide, furosemide)
  • lithium to treat depression or anxiety
  • methotrexate to treat cancer
  • ciclosporin to treat rheumatoid arthritis
  • corticosteroids treat inflammation and allergy (Ex. prednisone, dexamethasone)
  • anti-coagulants prevent blood clots (Ex. warfarin)
  • immunosuppressant (Ex. tacrolimus)
  • zidovudine to treat human immunodeficiency (HIV infection)
  • cholestyramine to treat high cholesterol level
  • metoclopramide and domperidone to treat nausea and vomiting
  • tricyclic antidepressants to treat depression (Ex. amitriptyline)
  • anticonvulsants to prevent seizures (Ex. carbamazepine)

Overdosage:

If you or anyone else accidentally took too much of MEGADOL SYRUP, consult your doctor immediately. Symptoms includes nausea, upset stomach, vomiting and gastric irritation, feel light-headed, dizzy, or drowsy, excitability, convulsions, blood in urine.

SYNOPSIS

Drug :   Ibuprofen and Paracetamol
Pharmacological Category :   Anti-inflammatory and Analgesics
Therapeutic Indication :   Treats pain and Fever
Dosage Forms :   Tablet, Syrup

MORE INFORMATION

  • Keep out of reach of children
  • Store at room temperature

FAQs ABOUT MEGADOL SYRUP

Does MEGADOL SYRUP cause nausea?

Yes, MEGADOL SYRUP may cause nausea some people. In order to avoid the same, you can take MEGADOL SYRUP immediately after food or with food. In case you are still experiencing excessive nausea while consuming MEGADOL SYRUP, speak with your doctor right away.

For what conditions MEGADOL SYRUP is prescribed?

MEGADOL SYRUP is given to treat acute painful conditions in adults and relief of musculoskeletal pain associated with spasms.

Does MEGADOL SYRUP cure Rheumatoid arthritis? 

No, MEGADOL SYRUP does not cure Rheumatoid arthritis but instead, it helps in reducing the pain and inflammation caused due to the condition.

Is [GNKEYWORD] safe for pregnant women?

It is not recommended for pregnant women as the study shows effects of the medicine in new born. Consult your doctor for advice.

Can I take MEGADOL SYRUP with antibiotics?

MEGADOL SYRUP may interact with antibiotics and can produce an altered response. Consult your doctor before taking any medicine.

REFERENCES

1. Joseph. T. Dipiro. Pharmacotherapy. A Pathophysiologic Approach. Eighth edition. Page No: 1067-1068.

2. Derry, Christopher J et al. Single dose oral ibuprofen plus paracetamol (acetaminophen) for acute postoperative pain. Jun. 2013. [Accessed on 23rd April 2022] https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6485825/

3. Pinewood Laboratories Limited. [Revised in May 2019] [Accessed on 23rd April 2022] http://www.hpra.ie/img/uploaded/swedocuments/500897b4-ea0a-4c0f-9fbc-3e404878d041.pdf

4. MA Holder BCM. [Revised in February 2013] [Accessed on 23rd April 2022] https://www.medicines.org.uk/emc/files/pil.8089.pdf

5. Rosemont Pharmaceuticals Limited. Electronic Medicines Compendium (EMC) [Revised in October 2021] [Accessed on 23rd April 2022] https://www.medicines.org.uk/emc/files/pil.6694.pdf

6. Galpharm International Limited. [Revised in March 2018] [Accessed on 23rd April 2022] https://mhraproductsprod.blob.core.windows.net/docs/3d20a57ef8d3292b9118c84c4d02c13045c11054

7. Reckitt Benckiser Healthcare Limited, D. [Revised in October 2014] [Accessed on 23rd April 2022] https://www.hpra.ie/img/uploaded/swedocuments/2153670.PPA1151_196_001.41cb7bec-e7bf-4096-8b48-21024a519fd1.000001pil.150108.pdf

8. Wellona Pharma. [Accessed on 23rd April 2022] https://wellonapharma.com/product/finished/ibuprofen-and-paracetamol-suspension

USEFUL DIAGNOSTIC TESTS

  • Complete blood count

PRODUCT DETAILS

    Net Qty
    1 N
    Item Weight
    75 g
    Ingredient
    IBUPROFEN 100MG+PARACETAMOL(ACETAMINOPHEN) 125MG
    Hsn Code
    30049099
ALTERNATE BRANDS View All
Artigesic Suspension 60ml
Prescription Pain relief Rx required
Rs.27.00
Ibukind Plus Suspension 60ml
Prescription Pain relief Rx required
Rs.27.90
Ibugesic Plus Orange Flavour Suspension 60ml
Prescription Pain relief Rx required
Rs.35.86
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Megadol Syrup 60ml

Megadol Syrup 60ml Mkt: Alembic Pharmaceuticals Ltd

₹43.49 MRP₹ 944.89
Copyright© 2023. All Rights Reserved.